# SDR ASAA0954781

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 9,743 hours, 3,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A24023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 FRAME LOWER CHORD CRACKED.  REPAIRED PER ER 09-2021 & EA 800-53EA-00963.
